Proper holomorphic mappings between Reinhards domains and pseudoellipsoids
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 1-4
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1988__79__1_0,
author = {Dini, Gilberto and Selvaggi Primicerio, Angela},
title = {Proper holomorphic mappings between {Reinhards} domains and pseudoellipsoids},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--4},
year = {1988},
publisher = {Seminario Matematico of the University of Padua},
volume = {79},
mrnumber = {964013},
zbl = {0653.32002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1988__79__1_0/}
}
TY - JOUR AU - Dini, Gilberto AU - Selvaggi Primicerio, Angela TI - Proper holomorphic mappings between Reinhards domains and pseudoellipsoids JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1988 SP - 1 EP - 4 VL - 79 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1988__79__1_0/ LA - en ID - RSMUP_1988__79__1_0 ER -
%0 Journal Article %A Dini, Gilberto %A Selvaggi Primicerio, Angela %T Proper holomorphic mappings between Reinhards domains and pseudoellipsoids %J Rendiconti del Seminario Matematico della Università di Padova %D 1988 %P 1-4 %V 79 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1988__79__1_0/ %G en %F RSMUP_1988__79__1_0
Dini, Gilberto; Selvaggi Primicerio, Angela. Proper holomorphic mappings between Reinhards domains and pseudoellipsoids. Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 1-4. http://geodesic.mathdoc.fr/item/RSMUP_1988__79__1_0/